# SDR DALA2024012501131

- Difficulty date: January 24, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 90,372 hours, 41,447 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 69-70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3234 DISC: CORROSION EXTERNAL SKIN DRAIN VALVE LOC. FR 69 TO FR 70 AT LEVEL STR 31 TO STR 32 R/H AT LOWER FUSELAGE. C/A: PERFORMED REPAIR LOC. FR 69 TO FR 70 AT LEVEL STR 31 TO STR 32 R /H AT LOWER FUSELAGE AS PER A320 SRM 53-41-11-300-004 STEP 2FIGURE 001 (SHEET 1 OF 1 ) MEASURES OF CORROSION ARE: L= 3.013 INCHES; W= 2.255 INCHES TOOL USED DIGITAL CALIPER PN: 500-197-30 ;SN: A21141969; DUE DATE: 21 NOV 24. DECAL MONITOR STABLISHED.. (LP0170061)
